Haemotological, biochemical and histopathological changes in intraconazole induced cutaneous reactions in a dog


ÇAM Y. , Atasever A. , Gumussoy K. S. , UYANIK F.

INDIAN VETERINARY JOURNAL, cilt.80, ss.1120-1124, 2003 (SCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 80 Konu: 11
  • Basım Tarihi: 2003
  • Dergi Adı: INDIAN VETERINARY JOURNAL
  • Sayfa Sayıları: ss.1120-1124

Özet

Itraconazole, a triazole antifungal compound, is used in veterinary medicine for treating systemic fungal infections (VanCautoren et al., 1987; Formtling, 1987; Or et al, 2001; Pinchbeck et al., 2002). The Compound has favorable pharmacokinetic features and is capable of maintaining prolonged, pharmacologically active concentration in tissues, particularly in skin, for up to 2 weeks after cessation of the treatment. Sebum concentrations are 5 to 10 times higher than plasma concentrations. (Adams, 1995; Ettinger and Feldman, 2000). Cutaneous reactions have been reported in a few dogs (Legendre et al., 1996; Plotnick et al., 1997; Nichols et al., 2001). Occurence of cutaneous reactions in a dog during the treatment of experimental Aspergillus fumigatus infection with itraconazole is being reported.